# SDR UIEA2020021070207

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,160 hours, 24,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1045680
- Condition: Failed
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS IN FLIGHT FL 390 LEVEL FLIGHT. QRH COMPLIED WITH. R PACK CONTROL SELECTOR REMAINS AT STBY N.( REMOVED AND REPLACED RH RAM AIR INLET DOOR ACTUATOR IAW B767 AMM 21-53-03. BITE RH TEMP CONTROLLER TEST GOOD. REFER TO ITEM M19 LP 1226188 FOR OPERATIONAL CHECK OF THE PACK OUTLET TEMP CONTROLLER IAW B767 AMM 21-51-14.  LP 1226188 - ITEM M19: PERFORMED OPS CHECK OF THE R PACK IAW B767 AMM 21-53-03, OPS CHECK GOOD AT THIS TIME. )
